# SDR SIMA0224

- Difficulty date: January 22, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3613 - FLOOR PROXIMITY LIGHT AT 5BC IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE FOUND BULB LOOSE IN SOCKET.  BULB WAS RESECURED INTO ASSEMBLY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
